# Odd side effect with Ammo

**URL:** <https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203>\
**Category:** Men's Pheromone Advice & Field Reports\
**Created:** [March 19, 2009, 12:06am UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203 "2009-03-19T00:06:47Z")\
**Posts on this page:** 13\
**Page:** 1

<div class="post-metadata">

**Author:** ![reliance](https://avatars.discourse-cdn.com/v4/letter/r/aca169/32.png) [@reliance](https://pheromonetalk.com/u/reliance)\
**Post date:** [March 19, 2009, 12:06am UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/1 "2009-03-19T00:06:47Z")

</div>

I tried ammo on its own today (I usually wear it with IS…I’ve only had them for about a week) and about an hour after applying one spray to my neck just above my chest I started getting that zoned out feeling similar to what happens when you take benadryl. Has anyone else experienced this?

---

<div class="post-metadata">

**Author:** ![SoulCreator](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/soulcreator/32/236_2.png) [@SoulCreator](https://pheromonetalk.com/u/SoulCreator)\
**Post date:** [March 19, 2009, 12:48am UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/2 "2009-03-19T00:48:42Z")

</div>

Hmmm I haven’t noticed that with Ammo, although some have said you get a certain zoned out effect with Spaceland. Although I’ve gotta admit that spaceland hasn’t given me much of a zoned effect either.

You may just be sensitive to the effects of [pheromones](https://a314.com/), the more you use 'em the less self effects you will generally feel.

---

<div class="post-metadata">

**Author:** ![reliance](https://avatars.discourse-cdn.com/v4/letter/r/aca169/32.png) [@reliance](https://pheromonetalk.com/u/reliance)\
**Post date:** [March 19, 2009, 12:55am UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/3 "2009-03-19T00:55:18Z")

</div>

Well I’ve never had this effect using [Ammo](https://a314.com/product/ammo/) and IS together or IS alone, though IS gives me a headache.

---

<div class="post-metadata">

**Author:** ![Gegogi](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/gegogi/32/1536_2.png) [@Gegogi](https://pheromonetalk.com/u/Gegogi)\
**Post date:** [March 19, 2009, 1:28am UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/4 "2009-03-19T01:28:12Z")

</div>

Nope, and it is not common. Either you are highly unusual or your “zoning out” was caused by something else (and Ammo use was a mere coincidence). However if it happens repeatedly after Ammo use, I guess yes can say you have a problem.

---

<div class="post-metadata">

**Author:** ![M\_P](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/m_p/32/1633_2.png) [@M\_P](https://pheromonetalk.com/u/M_P)\
**Post date:** [March 19, 2009, 1:43am UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/5 "2009-03-19T01:43:21Z")

</div>

I had a similar effect from P86, the 2 times I used it. I’m not sure if it was really zoning out, more tired than anything…but I was tired in general that night so that could’ve been it.

---

<div class="post-metadata">

**Author:** ![reliance](https://avatars.discourse-cdn.com/v4/letter/r/aca169/32.png) [@reliance](https://pheromonetalk.com/u/reliance)\
**Post date:** [March 19, 2009, 3:06am UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/6 "2009-03-19T03:06:58Z")

</div>

I’ll try it again tomorrow.

---

<div class="post-metadata">

**Author:** ![jessejester](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/jessejester/32/1683_2.png) [@jessejester](https://pheromonetalk.com/u/jessejester)\
**Post date:** [March 19, 2009, 3:18am UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/7 "2009-03-19T03:18:27Z")

</div>

Never had that effect. Those two together gives me a calm, cool sort of effect.

---

<div class="post-metadata">

**Author:** ![tisha23](https://avatars.discourse-cdn.com/v4/letter/t/53a042/32.png) [@tisha23](https://pheromonetalk.com/u/tisha23)\
**Post date:** [March 19, 2009, 9:16am UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/8 "2009-03-19T09:16:44Z")

</div>

It could be the neurotransmitters in your brain going into rapid fire which is harmless. Its similar to a caffeine buzz. Just like with caffeine your body will adjust and this will stop.

Until then do not inhale wet mones when you applying them. Hold you breath when you apply then walk away from the area. Use them on lower parts of the body or on the back of the neck until you acclimate to them.

Tisha

---

<div class="post-metadata">

**Author:** ![reliance](https://avatars.discourse-cdn.com/v4/letter/r/aca169/32.png) [@reliance](https://pheromonetalk.com/u/reliance)\
**Post date:** [March 19, 2009, 3:12pm UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/9 "2009-03-19T15:12:03Z")

</div>

I always walk around to help it dry, but that’s been my protocol for all colognes. The effect didn’t kick in until over an hour after I had applied it.

---

<div class="post-metadata">

**Author:** ![Steve42](https://avatars.discourse-cdn.com/v4/letter/s/848f3c/32.png) [@Steve42](https://pheromonetalk.com/u/Steve42)\
**Post date:** [August 18, 2012, 2:35pm UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/10 "2012-08-18T14:35:59Z")

</div>

> [@reliance](#):
>
> I tried ammo on its own today (I usually wear it with IS…I’ve only had them for about a week) and about an hour after applying one spray to my neck just above my chest I started getting that zoned out feeling similar to what happens when you take benadryl. Has anyone else experienced this?

The same thing happened to me, however I didnt apply it, It happened when I took a small sniff of the closed spray bottle. I got an instant rush feeling kind of like I couldn’t focus my eyes and then I had zoned feeling. Very hard to explain. For as small of a sniff I took I wouldnt have thought it would have done that to me. The cologne(ammo) smelt good. I’m a little afraid of trying an actual spray of the stuff though. Is that normal?

---

<div class="post-metadata">

**Author:** ![mobocaster](https://avatars.discourse-cdn.com/v4/letter/m/c2a13f/32.png) [@mobocaster](https://pheromonetalk.com/u/mobocaster)\
**Post date:** [August 18, 2012, 3:33pm UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/11 "2012-08-18T15:33:18Z")

</div>

Its not normal but if you are not used to sprays/colognes etc you can get a bit briefly buzzed from the solvent and even some scent components. whilst both nol and none can produce some mild immediate self effects that can be quite nice, so its really not a lot to worry about.

And frankly, one of the best ways to zone-out is in the arms of an attractive woman, so whatever feelings you get from the pheros, they are nothing at all compared to that! 🙂

---

<div class="post-metadata">

**Author:** ![dsouza](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/dsouza/32/840_2.png) [@dsouza](https://pheromonetalk.com/u/dsouza)\
**Post date:** [August 20, 2012, 1:30pm UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/12 "2012-08-20T13:30:55Z")

</div>

> [@reliance](#):
>
> I tried ammo on its own today (I usually wear it with IS…I’ve only had them for about a week) and about an hour after applying one spray to my neck just above my chest I started getting that zoned out feeling similar to what happens when you take benadryl. Has anyone else experienced this?

Yes I have which is why i never wear ammo on its own. It zones me out. I ALWAYS combine with IS which unfortunately turns in into a bingo/church party mix for me.

I’m finding more luck with p75 personally on its own . I also find myself very sexually turned on and aggressive in my comments to women with this product on. Best hits come when I DON"T wear it with ammo or anything else. I get horny and in the mood for sex with it on. Its an aggressive signature so it but at the same time the self effects are aggressive (in a forward not angry way).. great for ChASING women. Not so great if you want them to chase you.. Also I found many women are put off by an aggressive man.

IS is great on its own when you meet seniors , they can’t stop talking, and since I deal with a few people in this age bracket weekly I enjoy happy friendships and conversations with them with this product on by itself.

IS ammo and I get all kinds of blonde girls talking to me but it kills my sex drive.. I don’t think I’ve EVER popped a boner while wearing this combo over the past 3 years. Maybe lack of congruency I don’t know. Maybe because most blondes are taller than me and the combo attracts very young girls so I feel out of place and if you out of place you can’t be very in the mood can you? Congruency once again.

---

<div class="post-metadata">

**Author:** ![gforcex7](https://avatars.discourse-cdn.com/v4/letter/g/b38774/32.png) [@gforcex7](https://pheromonetalk.com/u/gforcex7)\
**Post date:** [March 23, 2013, 1:14am UTC](https://pheromonetalk.com/t/odd-side-effect-with-ammo/27203/13 "2013-03-23T01:14:40Z")

</div>

I too get zoned. From search it due to the -nol
